# SDR UALA2011080804136

- Difficulty date: August 8, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 51,250 hours, 6,232 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT AFT GALLEY RT SIDEWALL. SECURED LOOSE CONNECTOR, CHECKED OKAY.
